# SDR AALA201801059012

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 45,996 hours, 29,682 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 17WV1
- Condition: Faulty
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE INDICATION SHOWED DISARMED IN FLIGHT ON THE ECAM WITH DOOR HANDLE IN ARMED POSITION.  THE L2 DOOR SLIDE INDICATION SHOWED ARMED AT 10000 FEET.  REPLACED THE L2 DOOR PROXIMITY SWITCH IAW AMM 52-71-11-000-001-A.  DOOR INDICATION OPS CHECKED GOOD. OK FOR SERVICE.
